Research ArticleOpen accessIn the keywordsCreating Improved Models of Business Processes Through Statistical Analysis of Customer Orders with Multiple Types of ComplexityRaschid Ijioui, Heike Emmerich, Jürgen Hubert, Frank SchillerJournal of Mathematics and Statistics, Vol. 1, Issue 3 · 30 Sep 2005 · 6,854 accessesView PDFCite
167 articles for “Distributions”
Set a search alertAlso matching:1 special issue
Research ArticleOpen accessIn the keywordsNew Bivariate Exponentiated Modified Weibull DistributionAbdelfattah Mustafa, Mohamed A.W. MahmoudJournal of Mathematics and Statistics, Vol. 13, Issue 4 · 31 Oct 2017 · 7,000 accessesView PDFCite
Research ArticleOpen accessIn the keywordsA New Bivariate Distribution with Generalized Quadratic Hazard Rate MarginalsAbdelfattah MustafaJournal of Mathematics and Statistics, Vol. 12, Issue 4 · 3 Nov 2016 · 6,749 accessesView PDFCite
Research ArticleOpen accessIn the keywordsA Comparative Analysis on the Performance of the Convoluted Exponential Distribution and the Exponential Distribution in Terms of FlexibilityEnahoro Alfred Owoloko, Pelumi Emmanuel Oguntunde, Adebowale Olusola AdejumoJournal of Mathematics and Statistics, Vol. 12, Issue 1 · 15 Apr 2016 · 6,983 accessesView PDFCite
Research ArticleOpen accessIn the keywordsVisual Curvatures of H1N1 Incidences in African, Asian, European, American and Oceanic NationsRamalingam ShanmugamCurrent Research in Medicine, Vol. 6, Issue 2 · 29 Oct 2015 · 6,942 accessesView PDFCite
Research ArticleOpen accessIn the keywordsCOMPLEX PROBABILITY THEORY AND PROGNOSTICAbdo Abou JaoudeJournal of Mathematics and Statistics, Vol. 10, Issue 1 · 9 Dec 2013 · 7,586 accessesView PDFCite
Research ArticleOpen accessIn the keywordsReliability Equivalence Factors of a System with 2 Non-identical Mixed Lifetimes and Delayed TimeAbdelfattah Mustafa, Adel A. El-FaheemJournal of Mathematics and Statistics, Vol. 7, Issue 3 · 29 Jul 2011 · 7,548 accessesView PDFCite
Research ArticleOpen accessIn the keywordsDynamic Bayesian Networks in Classification-and-Ranking Architecture of Response GenerationAida Mustapha, Md. Nasir Sulaiman, Ramlan Mahmod, Mohd. Hasan SelamatJournal of Computer Science, Vol. 7, Issue 1 · 27 Dec 2010 · 8,104 accessesView PDFCite
Research ArticleOpen accessIn the keywordsA Mean-Variance Portfolio Optimal Under Utility PricingHürlimann WernerJournal of Mathematics and Statistics, Vol. 2, Issue 4 · 31 Dec 2006 · 6,172 accessesView PDFCite
Research ArticleOpen accessIn the abstractAbsolute Measures of Interindividual Variation: A Simulation StudyJosé Moral-de la RubiaJournal of Mathematics and Statistics, Vol. 22, Issue 1 · 4 Aug 2026 · 957 accessesView PDFCite